My grandson has just been diagnosed with Asperger's Syndrome. Previously he was diagnosed with PDD. He has numerous symtoms. He is very unpredictable and suddenly can get extremely upset and throw things and sometimes hits his mother. He has many tics and also handflaps. He likes to wear his cap regardless of the weather and doesn't like to make eye contact. He is very bright and loves the computer. He doesn't like outdoor games but likes to swim. He is aware that he has a problem and says so.
My daughter is concerned that some of the behavour could be 'learnt' behavour from when he was on other drugs. How does one know what is 'learnt' behavour? What drugs would you prescrible for my grandson? Could the wrong drugs be responsible for his behavour?
If a 'normal' person is given drugs could the drugs cause the symptoms that my granson exhibits?
I no of no pharmasutical drug that could do that unless the child already has some kind of problem the meds could make worse or change some how. I think that he should get some therapy for sensory and emotional. one of my friends with asperger's had the same problem when he was little
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.